# SDR DALA2023062805178

- Difficulty date: June 25, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CORROSION REMOVAL, THE EDGES OF LIGHTENING HOLES ON CUSP WEBS AT STA Y=461, Y=488, Y=585, Y=799, TO Y=809; LBL X=58 WERE FOUND OUT LIMITS PER B717 SRM 53-00-00-1A PROCEDURE ALLOWABLE DAMAGE GENERAL PAR. 4.A. SUMMARY OF NRC 00481: CORROSION LEVEL2. CUSP WEBS AT STA Y=461, Y=488, Y=585, Y=799, Y=809; LBL X=58 WERE REPAIRED PER B717 SRM-53-00-55-2R-4. (LP #2834030)
